Skip to content
something serious?
avatar
An_252262 posted:
I am nineteen years old and have suffered from acid reflux symptoms for more than two years now. When I told my doctor that I had been taking Tums around five times a day, the nurse seemed concerned but my doctor just immediately put me on Prilosec. I have been taking it for more than a year, but haven't seen much progress. I also have a lot of gas, as well as on and off nausea. Should I be concerned? Could it be something serious?
Reply
 
avatar
calgal37 responded:
If there hasn't been any change or progress, it's time to consult with your doctor again. When you see the doc, make sure to ask to be checked for H. pylori in addition to any other tests that need to be run.

Are you also following a GERD friendly diet? It can be very helpful in many cases. Also consider any lifestyle changes that might be needed as well.


Spotlight: Member Stories

I am 24 years old and natural health enthusiasts. Enjoy learning new stuffs and share with people. My website :

Helpful Tips

After over ten years GERD is gone, here's how
I have been worried about being on Prilosec for over 10 years with all the bad things I hear about it. I wanted to try weaning off of it ... More
Was this Helpful?
5 of 5 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.